Alert archive / Georgia / Special Weather Statements in 2019

Special Weather Statement, NWS Atlanta, GA

September 10, 2019Glascock County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 10, 2019, 7:21 PM EDT for Glascock County, Georgia. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2019, 7:21 PM EDT (23:21 UTC)
Expired
Sep 10, 2019, 7:30 PM EDT
In force
9 min
Issued by
NWS Atlanta, GA
Wind
40

County Glascock County, GA

The radar

The Robins AFB radar (KJGX), 81 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
665 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

950 
WWUS82 KFFC 102321
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Tue Sep 10 2019
 
GAZ061-074>076-102330-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-
721 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JEFFERSON...NORTHEASTERN
WASHINGTON...EASTERN HANCOCK AND SOUTHWESTERN GLASCOCK COUNTIES UNTIL
730 PM EDT...

At 721 PM EDT...a line of strong thunderstorms was along a line
extending from Shoals to Edge Hill...and moving southwest at 15 mph.

  HAZARD...Winds up to 40 mph and frequent lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Lightning is one of nature's 
           leading killers. If you can hear thunder...you are close 
           enough to be struck by lightning.

Some locations in the path of these storms include
Mitchell, Edge Hill, Edgehill, Hamburg State Park, Shoals, Downs,
Agricola and Warthen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3299 8263 3320 8297 3329 8278 3327 8278
      3326 8276 3326 8273 3317 8256
TIME...MOT...LOC 2321Z 035DEG 14KT 3325 8278 3316 8264 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 10, 5:09 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Sep 10, 5:09 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
509 PM EDT Tue Sep 10 2019

.UPDATE...
Tweaked pops a bit for better coverage across the eastern portions
of the metro area. Also went from areal to coverage for this
evening. Otherwise, no major changes.

&&

.PREV DISCUSSION... /Issued 309 PM EDT Tue Sep 10 2019/

SHORT TERM /Tonight through Wednesday Night/...

To begin the short term period, a strong upper-level ridge is
building northward over the southeastern CONUS, which will keep hot
and relatively humid conditions in place over north and central
Georgia throughout the rest of Tuesday and Wednesday. As the upper
ridge has continued to build and rotate across the region, a weak
frontal boundary previously stalled across central Georgia has
become re-oriented from northwest to southeast. This boundary is
acting as a focusing mechanism for diurnally-driven convection. With
deeper moisture steadily increasing underneath the ridge, the
coverage of showers and thunderstorms will be more widespread this
afternoon and early evening, with chance PoPs across the western
half of the forecast area in the vicinity of the boundary, and
slight chance PoPs across the eastern half.

Convection has begun to rapidly develop and will continue to
increase in coverage in the mid-afternoon hours. Widespread
organized severe weather is not expected through the remainder of
this afternoon. However, with SBCAPE values of about 3000 J/kg and
strong low-level lapse rates, it is possible that a few storms
this afternoon could become strong to marginally severe, with
gusty winds being the primary threat. Sub-severe hail, frequent
lightning, and locally heavy rainfall are also possible with any
strong to severe thunderstorms that occur.

The influence of the strong upper-level ridge will keep temperatures
unseasonably warm throughout the short term period. High
temperatures this afternoon will range from 8-14 degrees above
climatological normals, with most areas reaching into the mid to
upper 90s. High temperatures on Wednesday will be slightly cooler
than today, but still 7-12 degrees above normal, mainly reaching
into the mid 90s. Low temperatures mainly in the upper 60s and low
70s will similarly be will above average. Hot afternoon temperatures
combined with increasing humidity will lead to heat index values
between 100 and 103 for much of central and portions of north
Georgia through the rest of the afternoon. Heat indices are
currently expected to remain outside of Heat Advisory thresholds,
but could nonetheless still be dangerous extended exposure or
exertion while outdoors.

King

LONG TERM /Thursday through Tuesday/...

Medium-range models continue to be in fairly good agreement
concerning the larger-scale features through the extended forecast
period. However, there remains a good bit of divergence concerning
the smaller-scale details, especially with respect to the wave
skirting the bottom of the ridge across Florida and the northern
Gulf of Mexico. For now at least, GFS/ECMWF/Canadian models all
taking the wave west toward the central gulf coast or Mississippi
delta. Also a decent bit of variance with the depth of the surface
trough/low. All of this ultimately plays a significant part in the
impacts over the forecast area. Current trends put the main impacts
west of the state, but spread ample moisture into the region. we
should see increasing precipitation chances and at least slightly
lower maximum temperatures by the weekend and into the first half of
next week. This is handled well by the current extended forecast
grids and minimal changes were made with this forecast cycle.

20

CLIMATE...

Records for 09-10

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1925     69 2017     75 1939     47 1924
   KATL      97 1925     65 1882     76 1925     49 1969
   KCSG     101 1945     72 1944     76 1964     54 1956
   KMCN      98 1954     69 2017     75 1939     52 1969
                1925                                1966
                1915                                1956

Records for 09-11

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1925     65 2017     73 1983     47 1924
   KATL      96 2010     62 1891     75 2010     48 1976
   KCSG      99 2002     65 2017     77 2010     48 1956
   KMCN      98 2016     69 2017     74 2008     46 1956
                1962                    1925

Records for 09-12

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1925     67 2017     73 2014     48 1917
   KATL      94 1900     64 2017     75 1925     47 1940
   KCSG      99 1921     72 1935     76 2010     50 1956
                                        1927
   KMCN      97 1962     71 1935     75 2008     48 1940
                1925        1898        1925
                1915

Records for 09-13

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1927     67 2006     73 1979     50 1917
   KATL      95 1991     66 1902     75 2018     50 1902
   KCSG      99 1927     68 1959     75 2018     52 1940
                1915                    1973
   KMCN      96 1991     71 1959     75 1979     50 1969
                1911

AVIATION...
18Z Update...
Mainly VFR ceiling and visibility conditions are expected through
the TAF period. A SCT cu field at 050-060 has formed and will
remain in place through the remainder of the afternoon. Some
isolated convection has begun to develop over western Georgia, and
is expected to rapidly increase in coverage, with scattered
SHRA/TSRA anticipated in the mid to late afternoon over west and
central Georgia. A TEMPO group is therefore in place for TSRA from
19-23Z for all sites except AHN. Winds will be primarily SE this
afternoon at 5-8 kts, with the exception of gusty winds with any
thunderstorms that occur. Winds will then shift to E at less than
5 kts after 01Z and remain into the morning hours Wednesday.

//ATL Confidence...18Z Update...
High confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  93  69  95 /  20  10   5  10
Atlanta         72  93  72  95 /  30  10   5  10
Blairsville     64  87  64  88 /  20  40  20  20
Cartersville    70  95  69  96 /  30  10   5  20
Columbus        73  95  72  95 /  30   5   5  10
Gainesville     70  92  70  95 /  20  20   5  20
Macon           71  94  69  95 /  30   5   5  10
Rome            70  95  70  96 /  30  10   5  20
Peachtree City  71  94  70  96 /  30  10   5  10
Vidalia         72  93  71  92 /  20  10   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....20
AVIATION...King
Hazardous weather outlook, Sep 10, 11:30 AM EDT, 7 hours 51 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1130 AM EDT Tue Sep 10 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-110945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1130 AM EDT Tue Sep 10 2019

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Very warm temperatures combined with increasing humidity will result
in heat index values between 100 and 103 today for much of central
and portions of north Georgia. Try to avoid overexposure to outside
activities and drink plenty of water to stay hydrated.

Isolated to scattered thunderstorms are expected this afternoon into
the early evening, mainly west of a Homer to Atlanta to Macon line.
A few strong storms are possible with brief gusty winds, locally
heavy rain, and frequent cloud-to-ground lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Above normal temperatures will persist through Friday. The
combination of temperatures in the 90s coupled with high humidity
will result in heat indices in the upper 90s to around 100 degrees.
Try to avoid overexposure to outside activities and drink plenty of
water to stay hydrated.

Isolated to scattered, mainly afternoon and evening thunderstorms
will be possible through Friday. By this weekend, there is the
potential to see more widespread thunderstorms. A few strong storms
are possible with brief gusty winds, locally heavy rain, and
frequent cloud-to-ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Sep 10, 6:54 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND DMG     2 ENE WALKER MILL       33.31N  84.14W
09/10/2019                   SPALDING           GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF CHULI
            RD AND LOCUST GROVE RD. TIME IS ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC1900739

TV
Special weather statement, Sep 10, 6:55 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
655 PM EDT Tue Sep 10 2019

GAZ030-031-041-102330-
Polk GA-Haralson GA-Paulding GA-
655 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POLK...NORTHEASTERN
HARALSON AND WESTERN PAULDING COUNTIES UNTIL 730 PM EDT...

At 654 PM EDT...a strong thunderstorm was over Yorkville, or 8 miles
west of Dallas...moving west at 5 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Yorkville and Eubank Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3396 8514 3393 8493 3385 8493 3382 8515
TIME...MOT...LOC 2254Z 088DEG 6KT 3389 8499

HAIL...0.25IN
WIND...40MPH
Special weather statement, Sep 10, 6:59 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
659 PM EDT Tue Sep 10 2019

GAZ019-020-102330-
Bartow GA-Floyd GA-
659 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BARTOW AND SOUTHEASTERN
FLOYD COUNTIES UNTIL 730 PM EDT...

At 658 PM EDT...a line of strong thunderstorms was along a line
extending from Shannon to near Kingston. These storms were nearly
stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Shannon, Pinson and Lindale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3437 8526 3413 8516 3420 8497 3438 8506
TIME...MOT...LOC 2258Z 062DEG 3KT 3434 8511 3423 8505

WIND...40MPH
Special weather statement, Sep 10, 7:01 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
701 PM EDT Tue Sep 10 2019

GAZ037-038-049-050-102330-
Morgan GA-Oglethorpe GA-Greene GA-Oconee GA-
701 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...SOUTHWESTERN
OGLETHORPE...NORTHWESTERN GREENE AND OCONEE COUNTIES UNTIL 730 PM
EDT...

At 701 PM EDT...a strong thunderstorm was near Wrayswood, or 10 miles
southeast of Watkinsville...moving northwest at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Watkinsville, North High Shoals, Bostwick, Bishop, Maxeys, Wrayswood,
Barnett Shoals and Farmington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3367 8324 3372 8357 3381 8351 3382 8352
      3393 8346 3393 8343 3376 8318
TIME...MOT...LOC 2301Z 112DEG 12KT 3375 8330

WIND...40MPH
Special weather statement, Sep 10, 7:03 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
703 PM EDT Tue Sep 10 2019

GAZ025-035>037-102330-
Jackson GA-Barrow GA-Clarke GA-Oconee GA-
703 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...SOUTHEASTERN BARROW...
NORTHWESTERN CLARKE AND NORTHWESTERN OCONEE COUNTIES UNTIL 730 PM
EDT...

At 703 PM EDT...a line of strong thunderstorms was extending from
near Apple Valley to near Westgate Park...and moving west at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Winder, Jefferson, Commerce, Braselton, Statham, Arcade, Nicholson,
Hoschton, Bogart, Bethlehem, Pendergrass, Talmo, Athens-Clarke
County, Westgate Park, Bear Creek Reservoir, Peach State Speedway,
Beechwood Hills, Oconee Heights, Russell and Apple Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3419 8345 3393 8340 3394 8372 3417 8377
      3420 8374
TIME...MOT...LOC 2303Z 098DEG 15KT 3411 8350 3396 8347

WIND...40MPH
Special weather statement, Sep 10, 7:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Tue Sep 10 2019

GAZ061-074>076-102330-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-
721 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JEFFERSON...NORTHEASTERN
WASHINGTON...EASTERN HANCOCK AND SOUTHWESTERN GLASCOCK COUNTIES UNTIL
730 PM EDT...

At 721 PM EDT...a line of strong thunderstorms was along a line
extending from Shoals to Edge Hill...and moving southwest at 15 mph.

  HAZARD...Winds up to 40 mph and frequent lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of these storms include
Mitchell, Edge Hill, Edgehill, Hamburg State Park, Shoals, Downs,
Agricola and Warthen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3299 8263 3320 8297 3329 8278 3327 8278
      3326 8276 3326 8273 3317 8256
TIME...MOT...LOC 2321Z 035DEG 14KT 3325 8278 3316 8264

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 2:22 PM EDTSpecial Weather StatementFFCChattahoochee23 min
Sep 10, 2:50 PM EDTSpecial Weather StatementFFCTwiggs25 min
Sep 10, 3:13 PM EDTSpecial Weather StatementFFCHarris32 min
Sep 10, 3:15 PM EDTSpecial Weather StatementFFCHouston30 min
Sep 10, 3:21 PM EDTSpecial Weather StatementFFCTwiggs24 min
Sep 10, 3:29 PM EDTSpecial Weather StatementFFCWebster31 min
Sep 10, 3:44 PM EDTSpecial Weather StatementFFCTwiggs31 min
Sep 10, 3:47 PM EDTSpecial Weather StatementFFCHarris28 min
Sep 10, 3:52 PM EDTSpecial Weather StatementFFCBleckley23 min
Sep 10, 4:09 PM EDTSpecial Weather StatementFFCHouston36 min
Sep 10, 4:15 PM EDTSpecial Weather StatementFFCBibb30 min
Sep 10, 4:17 PM EDTSpecial Weather StatementFFCBleckley28 min
Sep 10, 4:23 PM EDTSpecial Weather StatementFFCWilkinson37 min
Sep 10, 4:25 PM EDTSpecial Weather StatementFFCStewart20 min
Sep 10, 4:29 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Peach, Pulaski, Twiggs46 min
Sep 10, 4:41 PM EDTSpecial Weather StatementFFCPutnam34 min
Sep 10, 4:44 PM EDTSpecial Weather StatementFFCMeriwether31 min
Sep 10, 4:53 PM EDTSpecial Weather StatementFFCFulton37 min
Sep 10, 4:56 PM EDTSpecial Weather StatementFFCMacon34 min
Sep 10, 5:00 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton45 min
Sep 10, 5:01 PM EDTSpecial Weather StatementFFCRockdale29 min
Sep 10, 5:06 PM EDTSpecial Weather StatementFFCMonroe24 min
Sep 10, 5:09 PM EDTSpecial Weather StatementFFCGwinnett36 min
Sep 10, 5:12 PM EDTSpecial Weather StatementFFCDooly33 min
Sep 10, 5:14 PM EDTSpecial Weather StatementFFCPutnam31 min
Sep 10, 5:26 PM EDTSpecial Weather StatementFFCJasper34 min
Sep 10, 5:33 PM EDTSpecial Weather StatementFFCMarion, Talbot27 min
Sep 10, 5:36 PM EDTSpecial Weather StatementFFCFulton24 min
Sep 10, 5:43 PM EDTSpecial Weather StatementFFCButts, Henry32 min
Sep 10, 5:44 PM EDTSpecial Weather StatementFFCCrisp, Dooly31 min
Sep 10, 5:46 PM EDTSpecial Weather StatementFFCClayton29 min
Sep 10, 5:50 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding40 min
Sep 10, 5:53 PM EDTSpecial Weather StatementFFCClayton37 min
Sep 10, 5:58 PM EDTSpecial Weather StatementFFCClayton32 min
Sep 10, 6:00 PM EDTSpecial Weather StatementFFCNewton30 min
Sep 10, 6:01 PM EDTSpecial Weather StatementFFCForsyth29 min
Sep 10, 6:02 PM EDTSpecial Weather StatementFFCGlascock28 min
Sep 10, 6:04 PM EDTSpecial Weather StatementFFCGordon26 min
Sep 10, 6:06 PM EDTSpecial Weather StatementFFCMorgan24 min
Sep 10, 6:08 PM EDTSpecial Weather StatementFFCBaldwin37 min
Sep 10, 6:10 PM EDTSpecial Weather StatementFFCFulton35 min
Sep 10, 6:14 PM EDTSpecial Weather StatementFFCPike31 min
Sep 10, 6:17 PM EDTSpecial Weather StatementFFCHenry28 min
Sep 10, 6:18 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton28 min
Sep 10, 6:21 PM EDTSpecial Weather StatementFFCSumter24 min
Sep 10, 6:27 PM EDTSpecial Weather StatementFFCDouglas33 min
Sep 10, 6:32 PM EDTSpecial Weather StatementFFCGlascock43 min
Sep 10, 6:33 PM EDTSpecial Weather StatementFFCMorgan42 min
Sep 10, 6:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton42 min
Sep 10, 6:34 PM EDTSpecial Weather StatementFFCFloyd26 min
Sep 10, 6:36 PM EDTSpecial Weather StatementFFCHancock24 min
Sep 10, 6:45 PM EDTSpecial Weather StatementFFCFayette30 min
Sep 10, 6:53 PM EDTSpecial Weather StatementFFCJohnson37 min
Sep 10, 6:55 PM EDTSpecial Weather StatementFFCPaulding35 min
Sep 10, 6:59 PM EDTSpecial Weather StatementFFCFloyd31 min
Sep 10, 7:01 PM EDTSpecial Weather StatementFFCOconee29 min
Sep 10, 7:03 PM EDTSpecial Weather StatementFFCBarrow, Jackson27 min
Sep 10, 7:23 PM EDTSpecial Weather StatementFFCCarroll37 min
Sep 10, 7:26 PM EDTSpecial Weather StatementFFCNewton34 min
Sep 10, 7:30 PM EDTSevere Thunderstorm WarningFFCCarroll45 min
Sep 10, 7:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk42 min
Sep 10, 7:35 PM EDTSpecial Weather StatementFFCChattooga, Walker25 min
Sep 10, 7:38 PM EDTSpecial Weather StatementFFCWashington37 min

Nearby

Special Weather Statements in Georgia, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.